American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] Emery Thomas. The torsion Pontryagin classes . Proc. Amer. Math. Soc. 13 (1962) 485-488. MR 0141132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] D. R. McMillan. On homologically trivial $3$-manifolds . Trans. Amer. Math. Soc. 98 (1961) 350-367. MR 0120639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. L. Curtis and E. C. Zeeman. On the polyhedral Schoenflies theorem . Proc. Amer. Math. Soc. 11 (1960) 888-889. MR 0119208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. S. Koh. Note on the homotopy properties of the components of the mapping space $X\sp{S\sp{p}}$ . Proc. Amer. Math. Soc. 11 (1960) 896-904. MR 0119201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] W. D. Barcus. The stable suspension of an Eilenberg-MacLane space . Trans. Amer. Math. Soc. 96 (1960) 101-114. MR 0116330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Emery Thomas. A note on certain polynomial algebras . Proc. Amer. Math. Soc. 11 (1960) 410-414. MR 0121393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kyung Whan Kwun and Frank Raymond. Generalized cells in generalized manifolds . Proc. Amer. Math. Soc. 11 (1960) 135-139. MR 0116316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Alex Heller. The loop-space functor in homological algebra . Trans. Amer. Math. Soc. 96 (1960) 382-394. MR 0116045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. J. Hilton. Remark on free products of groups . Trans. Amer. Math. Soc. 96 (1960) 478-487. MR 0121398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard G. Swan. The homology of cyclic products . Trans. Amer. Math. Soc. 95 (1960) 27-68. MR 0117724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] James Stasheff. On the space-of-loops isomorphism . Proc. Amer. Math. Soc. 10 (1959) 987-993. MR 0110097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] P. E. Conner and E. E. Floyd. On the construction of periodic maps without fixed points . Proc. Amer. Math. Soc. 10 (1959) 354-360. MR 0105115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Charles E. Watts. On phi-families . Proc. Amer. Math. Soc. 10 (1959) 369-371. MR 0105101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J. Gil de Lamadrid and J. P. Jans. The set of all covering spaces . Proc. Amer. Math. Soc. 10 (1959) 710-715. MR 0109346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Sibe Mardešić. Infinite Cartesian products and a problem concerning homology local connectedness . Trans. Amer. Math. Soc. 93 (1959) 395-417. MR 0113216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] W. H. Cockcroft. The cohomology groups of a fibre space with fibre a space of type $\mathcal{K}(\pi, n)$. II . Trans. Amer. Math. Soc. 91 (1959) 505-524. MR 0105686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. L. Curtis and R. L. Wilder. The existence of certain types of manifolds . Trans. Amer. Math. Soc. 91 (1959) 152-160. MR 0102817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Stephen Smale. A classification of immersions of the two-sphere . Trans. Amer. Math. Soc. 90 (1959) 281-290. MR 0104227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] John Milnor. On spaces having the homotopy type of ${\rm CW}$-complex . Trans. Amer. Math. Soc. 90 (1959) 272-280. MR 0100267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Edward Fadell. On fiber spaces . Trans. Amer. Math. Soc. 90 (1959) 1-14. MR 0101520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] M. L. Curtis and M. K. Fort. The fundamental group of one-dimensional spaces . Proc. Amer. Math. Soc. 10 (1959) 140-148. MR 0105102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Byron H. McCandless. Test spaces for metric spaces . Proc. Amer. Math. Soc. 10 (1959) 372-376. MR 0106458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] L. Auslander and R. E. MacKenzie. On the topology of tangent bundles . Proc. Amer. Math. Soc. 10 (1959) 627-632. MR 0107872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] W. T. Tutte. Matroids and graphs . Trans. Amer. Math. Soc. 90 (1959) 527-552. MR 0101527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. L. Curtis and R. Lashof. Homotopy equivalence of fiber bundles . Proc. Amer. Math. Soc. 9 (1958) 178-182. MR 0098378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] E. F. Whittlesey. Classification of finite $2$-complexes . Proc. Amer. Math. Soc. 9 (1958) 841-845. MR 0104219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Edward Halpern. The cohomology algebra of certain loop spaces . Proc. Amer. Math. Soc. 9 (1958) 808-817. MR 0099661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Chandler Davis. Another subdivison which can not be shelled . Proc. Amer. Math. Soc. 9 (1958) 735-737. MR 0096207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] James W. Schlesinger. On transitive translation functions . Proc. Amer. Math. Soc. 9 (1958) 507-510. MR 0094804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] H. B. Griffiths. Local topological invariants. II . Trans. Amer. Math. Soc. 89 (1958) 201-244. MR 0102077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3